# SDR RAIA0008020

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 9,635 hours, 10,362 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 9,438 hours, 9,777 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 31059005
- Condition: Failed
- Location: Lt Engine
- Part time: 3,234 hours, 3,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

6105-BOS- LEFT ENGINE RPM WOULD NOT EXCEED 65 PERCENT.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE FUEL CONTROL.
